# SDR 2003UALA00184

- Difficulty date: February 17, 2003
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N368UA
- Make and model: Boeing 737322
- Aircraft serial: 24537
- Aircraft time: 41,124 hours, 23,775 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bulkhead
- Condition: Worn
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SURFACE OF AFT PRESSURE BULKHEAD BS 1016, SKIN IS WORN AT EDGE APPROXIMATELY THREE THIRTY POSITION OF CUTOUT FOR APU PNEUMATIC BLEED AIR DUCT.  MAJOR REPAIR ACCOMPLISHED.  DOUBLER REPAIR INSTALLED.
